# SDR SIMA201125602

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 22,661 hours, 16,797 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 1009750
- Part serial: F003967C
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3719 DURING PREFLIGHT INSPECTION THE CREW FOUND THE FORWARD CABIN FIRE EXTINGUISHER NEEDLE PRESSURE GAUGE IN THE YELLOW ZONE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FIRE EXTINGUISHER IAW CRJ 700 AMM CHAPTER 26-23-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
